RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1986, Volume 41, Issue 5(251), Pages 3–57 (Mi umn2133)  

This article is cited in 1 scientific paper (total in 1 paper)

Efimov's theorem about complete immersed surfaces of negative curvature

T. Klotz-Milnor


Full text: PDF file (3754 kB)
References: PDF file   HTML file

Bibliographic databases:


Citation: T. Klotz-Milnor, “Efimov's theorem about complete immersed surfaces of negative curvature”, Uspekhi Mat. Nauk, 41:5(251) (1986), 3–57

Citation in format AMSBIB
\Bibitem{Klo86}
\by T.~Klotz-Milnor
\paper Efimov's theorem about complete immersed
surfaces of negative curvature
\jour Uspekhi Mat. Nauk
\yr 1986
\vol 41
\issue 5(251)
\pages 3--57
\mathnet{http://mi.mathnet.ru/umn2133}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878324}
\zmath{https://zbmath.org/?q=an:0612.53033}


Linking options:
  • http://mi.mathnet.ru/eng/umn2133
  • http://mi.mathnet.ru/eng/umn/v41/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borisenko, “Isometric immersions of space forms into Riemannian and pseudo-Riemannian spaces of constant curvature”, Russian Math. Surveys, 56:3 (2001), 425–497  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:425
    Full text:192
    References:36
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019